Please use this identifier to cite or link to this item:
|Title:||Bounds for the harmonious chromatic number of a graph|
|Citation:||Journal of Graph Theory. 18 (2) 205-209|
|Abstract:||The upper bound for the harmonious chromatic number of a graph given by Zhikang Lu and by C. McDiarmid and Luo Xinhua, independently (Journal of Graph Theory, 1991, pp. 345-347 and 629-636) and the lower bound given by D. G. Beane, N. L. Biggs, and B. J. Wilson (Journal of Graph Theory, 1989, pp. 291-298) are improved.|
|Appears in Collections:||Dept of Mathematics Research Papers|
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.